# SDR AALA2009082100004

- Difficulty date: August 24, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - CONNECTOR TO BATTERY PACK FOR EMERGENCY LIGHTS AT ROW 20ABC BURNED.  REPLACED CONNECTOR TO BATTERY PACK FOR EMERGENCY LIGHTS AT ROW 20ABC.
